MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5152/pcp.2021.20079

Медицинская библиотека · Psychiatry and clinical psychopharmacology · 2021

Decrease in Serum Lithium Levels Induced by Ursodeoxycholic Acid: A Case Report.

Gulpamuk Gizem, Altinbas Kursat

СтатьяПеревод в очереди

Аннотация

Lithium is a leading therapeutic option for bipolar patients in the treatment of acute and maintenance phases of illness. Lithium levels should be closely monitored due to its narrow therapeutic index. Combination of other treatment regimens with lithium may increase or decrease lithium levels that may cause intoxication symptoms or recurrence of mood episodes. Therefore, clinicians should be aware of the drugs recommended by other medical specialties that may change lithium plasma levels. Nonsteroidal anti-inflammatory drugs, thiazide diuretics, and angiotensin-converting enzyme inhibitors are the best known potential medicines for drug interactions with lithium. In this article, we aimed to present a case report of a patient who was taking lithium for recurrent depression more than 3 years with stable serum levels, but lithium levels decreased fastly after the prescription of ursodeoxycholic acid. The possible mechanism of interaction between lithium and ursodeoxycholic acid was discussed with the current literature.

Для цитирования: Gulpamuk Gizem, Altinbas Kursat. Decrease in Serum Lithium Levels Induced by Ursodeoxycholic Acid: A Case Report.. Psychiatry and clinical psychopharmacology. 2021. DOI: 10.5152/pcp.2021.20079.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.